MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 18X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Codes Contamination (1120); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: 305195 batch#: 4116538 verbatim: issue: fm present in fluid pathway but broke loose in the sealed packaging.Pt harm: no.
 
Event or Problem Description
No additional information received.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up for device evaluation.It was reported there was foreign matter.To aid in the investigation, one sample in a sealed packaging blister and three photos were provided for evaluation by our quality team.A visual inspection was performed.There is a dark colored loose particle, about 1/32" in size, in the packaging blister the three photos provided show the sample received.No other defects or imperfections were observed.This defect could occur if, after an equipment repair or maintenance, the particle was not removed.A device history record review was completed for provided material number 305195, lot 4116538.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.

Brand Name
NEEDLE 18X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20964391
Report Number1911916-2024-00921
Device Sequence Number20902787
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954(11)240425(17)290731(10)4116538
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305195
Device Lot Number4116538
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date01/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown